| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the defibrillator was unable to detect the attached electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The device will not be returned to zoll medical corporation.A zoll representative evaluated the device on site and the customer's report was not observed or verified.The device was tested through software updates, and a factory reset with no errors.The device was recertified and the investigation is closed as no fault found.Analysis of reports of this type has not identified an increase in trend.